Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ \sigma$-weakly closed modules of certain reflexive operator algebras


Author: Pei Xin Chen
Journal: Proc. Amer. Math. Soc. 123 (1995), 1751-1756
MSC: Primary 47D25; Secondary 46H25, 47B47
DOI: https://doi.org/10.1090/S0002-9939-1995-1246534-X
MathSciNet review: 1246534
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathcal{A}$ be a completely distributive CSL algebra and let M be any $ \sigma $-weakly closed $ \mathcal{A}$-module. We give characterizations of commutant $ C(\mathcal{A},M)$ of $ \mathcal{A}$ modulo M and AlgLat M. Furthermore, we deal with the relations among $ \mathcal{A},C(\mathcal{A},M)$ and AlgLat M.


References [Enhancements On Off] (What's this?)

  • [1] J. A. Erdos and S. C. Power, Weakly closed ideals of nest algebras, J. Operator Theory 7 (1983), 219-235. MR 658610 (84a:47056)
  • [2] J. A. Erdos, Reflexivity for subspace maps and linear spaces of operators, Proc. London Math. Soc. 52 (1986), 582-600. MR 833651 (87h:47103)
  • [3] Han Deguang, On $ \mathcal{A}$-submodules for reflexive operators, Proc. Amer. Math. Soc. 104 (1988), 1067-1070. MR 969048 (90a:47109)
  • [4] M. S. Lambrou, Approximants commutants and double commutants in normed algebras, J. London Math. Soc. (2) 25 (1982), 499-512. MR 657507 (84f:47053)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46H25, 47B47

Retrieve articles in all journals with MSC: 47D25, 46H25, 47B47


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1246534-X
Keywords: $ \mathcal{A}$-module, reflexive operator algebra, commutant of $ \mathcal{A}$ modulo module
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society